# SDR SWAA2021070790890

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 10,893 hours, 24,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BY R1 DOOR INSIDE CABIN AND EXTERIOR ARE INOP / REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK FOR R1 DOOR PER AMM 33-51-06; OPS CHECK GOOD
